# SDR DALA2022070604699

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 6,875 hours, 3,174 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS IN EXIT ROW AIRCRAFT RIGHT COMPLAINED OF BURNING RUBBER SMELL IN CRUISE AT FL360. ODOR DISSIPATED AFTER SEVERAL MINUTES. NO EICAS MESSAGES. SMOKE & FUMES QUESTIONNAIRE COMPLETED. [2150/MCC/TF] FLIGHT SUSPECTS THE ODOR WAS DUE TO GALLEY OVENS USED TO PREPARE FOOD. PERFORMED ISOLATION OF SMOKE AND FUMES IN COCKPIT AND/OR CABIN AS PER A220 WORK CARD 0550-2001. NO EVIDENCE OF FUMES OR SMELL IN COCKPIT OR CABIN. PERFORMED OPS CHECK OF FWD GALLEY OVEN PER A220 AMP 25-32. NO DISCREPANCIES NOTED. PERFORMED OPS CHECK OF MID CABIN PSU'S PER A220 AMP 25-25. NO DISCREPANCIES NOTED. PERFORMED IFE OPS CHECK IN MID CABIN PER AMP 44-20, NO ISSUES. A /C OK FOR SVC. (LP# 8612278)
